# SDR QXEA9902395

- Difficulty date: November 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N482US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11231
- System (JASC): 3452 · ATC Transponder System
- Part: Mount
- Condition: Corroded
- Location: Atc Antenna
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - AIR FRAME MOUNTING SURFACE FOR LOWER ATC ANTENNA WAS CORRODED.  REPAIRED IAW FOKKER SRM 51-10-04, PAGE 9, PARAGRAPH 4 B&C.
